Classification of Star and Grade-Star Representations of C(N+1)

Zhang, RB and Gould, MD (1990) Classification of Star and Grade-Star Representations of C(N+1). Journal of Mathematical Physics, 31 8: 1889-1894. doi:10.1063/1.528687

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299754_OA.pdf Full text (open access) application/pdf 948.55KB 0

Author Zhang, RB
Gould, MD
Title Classification of Star and Grade-Star Representations of C(N+1)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1990-08-01
Year available 1990
Sub-type Article (original research)
DOI 10.1063/1.528687
Open Access Status File (Publisher version)
Volume 31
Issue 8
Start page 1889
End page 1894
Total pages 6
Publisher AMER INST PHYSICS
Language eng
Keyword Physics, Mathematical
Physics
PHYSICS, MATHEMATICAL
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:32:28 EST by System User on behalf of Learning and Research Services (UQ Library)